# SDR DALA2023091307527

- Difficulty date: September 12, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 86,723 hours, 21,498 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6812 EXIT SIGN AT 2R DOOR FELL OFF. CORRECTIVE ACTION: RESECURED EXIT SIGN AT 2R DOOR OK FOR SVC. (4614408)
